# SDR AWXA200601933

- Difficulty date: October 17, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L1 ENTRY DOOR SURROUND STRUCTURE INTERCOSTAL CRACKED, BS 294.5 - BS 303.9, S12L.  REPLACED L1 ENTRY DOOR SURROUND STRUCTURE INTERCOSTAL , BS 294.5 - BS 303.9, S12L IAW AWA ER 03-5312-06318-SS1.
